Although I don't take it (I take Adderall ) I have heard from an acquaintance there is strong possibility of withdrawal. "Concerta Crash" is the phrase. Ideally if you want to stop taking it, you should taper.
This drug is more like a stimulating antidepressant than the pure speed that Adderall is. It doesn't sound like it's addictive as Adderall is, but stopping antidepressants abruptly can lead to severe withdrawal problems so the difference isn't that significant to a user. I wouldn't stop this drug cold turkey, but you've already done that so the question would be, feeling anything weird? Not everyone gets withdrawal problems. I still wouldn't recommend it, but again, you've already done it and so if you're feeling fine you might not have any problems. It's a big risk, though, because withdrawal symptoms can be delayed and again, can be severe. Doesn't mean they always will be but they can be. My advice is, don't mess around with anything that affects brain neurotransmitters, especially pharmaceutical products, by misusing them. Be safe, not sorry.